# SDR SWAA2015012936177

- Difficulty date: October 24, 2014
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 22,907 hours, 17,368 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT STAB STATION 120.30 FWD SPAR LOWER FLANGE.  REPAIRED RIB IAW EA & ER.
